| Model Number |
H7493960830250 |
| Medical Device Problem Codes |
Break (1069); Difficult to Advance (2920); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/22/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that shaft break occurred.A 2.50 x 30mm agent drug-coated balloon (dcb) was selected for percutaneous coronary intervention (pci) procedure.During procedure, as the balloon was being advanced it met resistance.Upon further delivering balloon the shaft bent and fractured.The fractured distal end of the balloon was able to be retrieved.The procedure was completed with another agent device.There was no patient complication reported.